Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

The abstract time-dependent Cauchy problem
HTML articles powered by AMS MathViewer

by Matthew Hackman PDF
Trans. Amer. Math. Soc. 133 (1968), 1-50 Request permission
References
  • Jacques Dixmier, Les algèbres d’opérateurs dans l’espace hilbertien (Algèbres de von Neumann), Cahiers Scientifiques, Fasc. XXV, Gauthier-Villars, Paris, 1957 (French). MR 0094722
  • Einar Hille and Ralph S. Phillips, Functional analysis and semi-groups, American Mathematical Society Colloquium Publications, Vol. 31, American Mathematical Society, Providence, R.I., 1957. rev. ed. MR 0089373
  • Tosio Kato, Integration of the equation of evolution in a Banach space, J. Math. Soc. Japan 5 (1953), 208–234. MR 58861, DOI 10.2969/jmsj/00520208
  • Tosio Kato, On linear differential equations in Banach spaces, Comm. Pure Appl. Math. 9 (1956), 479–486. MR 86986, DOI 10.1002/cpa.3160090319
  • F. Riesz and B. von Sz.-Nagy, Functional analysis, Ungar, New York, 1955.
  • I. E. Segal, A non-commutative extension of abstract integration, Ann. of Math. (2) 57 (1953), 401–457. MR 54864, DOI 10.2307/1969729
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 47.50, 35.00
  • Retrieve articles in all journals with MSC: 47.50, 35.00
Additional Information
  • © Copyright 1968 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 133 (1968), 1-50
  • MSC: Primary 47.50; Secondary 35.00
  • DOI: https://doi.org/10.1090/S0002-9947-1968-0250115-2
  • MathSciNet review: 0250115